# SDR SWAA2021071680030

- Difficulty date: June 3, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT CHANNEL BS 259-270; BL 0; WL 207.5 ; / [01] REMOVED CORROSION ON SUPPORT CANNEL BS262-BS270 LBL3-RBL3 WL207.5;6'X8' AREA I.A.W SRM 51-10-02-0G-0; [02] CORROSSION ON SUPPORT CHANNEL BS262-BS270 LBL3-RBL3 WL207.5 FOUND TO BE OUT LIMITS ORIGINAL MATERIAL THICKNESS IS 0.040' REMAINING MATERIAL THICKNESS IS 0.034' I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 FIG104 GROUP2 PAR4.B(2)FIG105 DETAIL C;E; [03] CORRECTION SUPPORT CHANNEL ITEM 1; [04] CORRECTION SUPPORT CHANNEL ITEM 1; [05] REMOVED DAMAGED SUPPORT CHANNEL BS 259-270; BL 0; WL 207.5 PER SRM 51-40-02-0G-0.; [06] LOCATED AND DRILLED NEW SUPPORT CHANEL BS 259-270; BL 0; WL 207.5 PER SRM 51-40-05-0G-0.; [07] VERIFIED LOCATED AND DRILLED NEW SUPPORT CHANEL BS 259-270; BL 0; WL 207.5 PER SRM 51-40-05-0G-0.; [08] OK TO INSTALL NEW SUPPORT CHANNEL BS 259-270; BL 0; WL 207.5.; [09] OK TO INSTALL; [10] INSTALLED NEW SUPPORT CHANNEL BS 259-270; BL 0; WL 207.5 PER SRM 51-40-02-0G-0; BOEING DWG # 141A5210; AND EA M-21-153-00277 (CUST SYSTEM ID: TTG8Q005FP4A).; [11] VERIFIED INSTALLATION; [12] VERIFIED JOB COMPLETE; [13] VERIFIED INSTALLATION OF SUPPORT CHANNEL AT BS 259-270 BL0 WL 207.5 IAW EA ON CUSTOMER SYSTEM ID TTG8Q005FP4A; [14] CLARIFIED LOCATION WORK VERIFIED
